УПРАВЛЕНИЕ БОЛЬШИМИ СИСТЕМАМИ
на главную написать письмо карта сайта

Jackson M

‘»ќ:  Jackson M
ќбщее количество публикаций автора в библиотеке:  10
 оличество просмотров публикаций автора:  64283
 оличество загрузок публикаций автора:  8706
 оличество загрузок публикаций автора за последний мес€ц:  103
ѕубликации автора:

M.O. Jackson. A Survey of Models of Network Formation: Stability and Efficiency / Economics Working Paper Archive at WUSTL, series Game Theory and Information, No 0303011, 2003
(просмотров: 6158, загрузок: 1211, за мес€ц: 16)
M.O. Jackson. The Stability and Efficiency of Economic and Social Networks // Economics Working Paper Archive at WUSTL,series Microeconomics, No 0211011. 2003
(просмотров: 5876, загрузок: 1176, за мес€ц: 14)
Matthew O. Jackson, Anne van den Nouweland. Strongly Stable Networks // Working Paper, for "Games and Economic Behavior", 2001
(просмотров: 3445, загрузок: 1088, за мес€ц: 10)
M.O. Jackson. Allocation Rules for Network Games // Economics Working Paper Archive at WUSTL, series Game Theory and Information, No 0303010, 2003
(просмотров: 5647, загрузок: 1046, за мес€ц: 10)
Jackson M. Mechanism theory. California Institute of Technology. Working Paper, 2003. - 46 p.
(просмотров: 5254, загрузок: 1000, за мес€ц: 16)
M.O. Jackson, B. Dutta. The stability and efficiency of directed communication networks // Review of Economic Design V. 5(2000), No 3, 2000. pp 251-272
(просмотров: 5322, загрузок: 964, за мес€ц: 7)
M.O. Jackson. The Evolution of Social and Economic Networks // logy, Division of the Humanities and Social Sciences Working Papers, No 1044. 1998
(просмотров: 5433, загрузок: 887, за мес€ц: 15)
A. Calvo-Armengol, M.O. Jackson. Social Networks in Determining Employment and Wages: Patterns, Dynamics, and Inequality / Economics Working Paper Archive at WUSTL, Microeconomics Series, No 0211007. 2002
(просмотров: 21114, загрузок: 744, за мес€ц: 5)
Jackson M.O. Social and Economic Networks. Princeton University Press, 2008.
(просмотров: 3419, загрузок: 590, за мес€ц: 10)
Jackson M., Srivastava S. A characterization of game-theoretic solutions which lead to impossibility theorems // Review of Economic Studies. 1996. Vol. 63. є 214. P. 23 - 38.
(просмотров: 2615, загрузок: 0, за мес€ц: 0)

»ѕ” –јЌ © 2007. ¬се права защищены